Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 4:13 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 4:13 PM CDT (21:13 UTC)
- Expired
- Apr 14, 2011, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 4:18 PM CDT | HAIL 1 | Skedee, OK | |
| Apr 14, 4:27 PM CDT | HAIL 1 | 9 Ne Ralston, OK | |
| Apr 14, 5:00 PM CDT | TSTM WND DMG | 3 N Hominy, OK | HOMES DAMAGED - POSSIBLE TORNADO |
| Apr 14, 5:01 PM CDT | TSTM WND DMG | 2 N Hominy, OK | TELEPHONE POLES DOWN OVER ROAD. |
| Apr 14, 5:04 PM CDT | TSTM WND GST 63 | 2 S Wynona, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -470 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 507 m²/s²
- 0-3 km storm-relative helicity
- 541 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
098 WUUS54 KTSA 142113 SVRTSA OKC113-117-142215- /O.NEW.KTSA.SV.W.0061.110414T2113Z-110414T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 413 PM CDT THU APR 14 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA PAWNEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 515 PM CDT * AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SKEDEE... MOVING NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... DESTRUCTIVE BASEBALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BLACKBURN AND WYNONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3677 9652 3652 9622 3626 9670 3635 9682 TIME...MOT...LOC 2113Z 222DEG 28KT 3637 9670 $$
2 follow-up statements
575 WWUS54 KTSA 142135 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 435 PM CDT THU APR 14 2011 OKC113-117-142215- /O.CON.KTSA.SV.W.0061.000000T0000Z-110414T2215Z/ OSAGE OK-PAWNEE OK- 435 PM CDT THU APR 14 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR PAWNEE AND CENTRAL OSAGE COUNTIES... AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF BLACKBURN...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... DESTRUCTIVE BASEBALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WYNONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3674 9649 3652 9622 3633 9661 3641 9668 TIME...MOT...LOC 2136Z 241DEG 39KT 3648 9649 $$
362 WWUS54 KTSA 142145 RRA SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT THU APR 14 2011 OKC117-142155- /O.CAN.KTSA.SV.W.0061.000000T0000Z-110414T2215Z/ PAWNEE OK- 445 PM CDT THU APR 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED... LAT...LON 3638 9652 3647 9655 3662 9635 3652 9622 TIME...MOT...LOC 2145Z 250DEG 35KT 3649 9639 $$ OKC113-142215- /O.CON.KTSA.SV.W.0061.000000T0000Z-110414T2215Z/ OSAGE OK- 445 PM CDT THU APR 14 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL OSAGE COUNTY... AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF WYNONA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... DAMAGING GOLF BALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WYNONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3638 9652 3647 9655 3662 9635 3652 9622 TIME...MOT...LOC 2145Z 250DEG 35KT 3649 9639 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 14, 3:31 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 331 PM CDT THU APR 14 2011 .DISCUSSION... SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST WELL INTO THE EVENING. 20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX. PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS COLD FRONT EXITS THE FORECAST AREA. COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES E AND SLY FLOW RETURNS. UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY. BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA. UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 49 58 38 69 / 70 30 10 10 FSM 52 63 39 68 / 80 20 10 10 MLC 50 63 37 71 / 70 10 10 0 BVO 47 56 37 69 / 70 40 10 10 FYV 50 57 37 62 / 90 40 20 10 BYV 51 56 37 61 / 90 50 20 10 MKO 51 59 38 69 / 80 20 10 10 MIO 47 56 37 65 / 90 50 20 10 F10 49 60 38 70 / 70 20 10 0 HHW 52 70 41 73 / 80 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Apr 14, 11:53 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT THU APR 14 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT THU APR 14 2011
...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TODAY...
...TORNADO THREAT HIGHEST WITH ISOLATED SUPERCELLS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 7 PM.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A SIGNIFICANT SEVERE WEATHER EVENT...INCLUDING THE THREAT FOR
STRONG TORNADOES...IS EXPECTED ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS FROM LATE AFTERNOON AND CONTINUING THROUGH MUCH
OF THIS EVENING.
LOW LEVEL MOISTURE WILL CONTINUE TO INCREASE THIS AFTERNOON AHEAD
OF THE DRYLINE...WITH MOST OF THE AREA EXPECTED TO SEE 60 TO 65
DEGREE DEW POINTS BY LATE AFTERNOON. THE DRYLINE SHOULD BE EAST OF
INTERSTATE 35 BY EARLY EVENING AND TO HIGHWAY 75 BY MID EVENING.
SHEAR AND INSTABILITY AHEAD OF A COLD FRONT AND THE DRYLINE WILL
BE MORE THAN SUFFICIENT FOR THE DEVELOPMENT OF SUPERCELLS...
INCLUDING THE THREAT FOR TORNADOES.
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON ALONG AND
PERHAPS AHEAD OF THE DRYLINE IN NORTHEAST OKLAHOMA...WITH MORE
ISOLATED DEVELOPMENT BECOMING MORE LIKELY IN FAR SOUTHEAST
OKLAHOMA. THE THUNDERSTORM COVERAGE IN NORTHEAST OKLAHOMA IS
EXPECTED TO BE GREATER THAN ACROSS POINTS SOUTH...WITH A SQUALL
LINE LIKELY TO DEVELOP NORTH OF INTERSTATE 40 DURING THE EARLY
TO MID EVENING HOURS. AS A RESULT...THE WINDOW FOR TORNADO
DEVELOPMENT WILL LIKELY LAST THROUGH MUCH OF THE EVENING SOUTH OF
INTERSTATE 40...WHILE THE TORNADO THREAT IN NORTHEAST OKLAHOMA
WILL DIMINISH SOME AFTER THE SQUALL LINE FORMS.
IN ADDITION TO THE TORNADO THREAT...VERY LARGE HAIL...POSSIBLY
MORE THAN 2 INCHES IN DIAMETER...AND DAMAGING STRAIGHT LINE WINDS
WILL BE THREATS THROUGHOUT THE EVENT. STORMS ARE EXPECTED TO EXIT
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AFTER MIDNIGHT TONIGHT.
ADDITIONALLY...RAPID FIRE SPREAD CONDITIONS WILL CONTINUE THROUGH
MUCH OF THE AFTERNOON...DESPITE INCREASED LOW LEVEL MOISTURE.
TIMING OF THE DRYLINE SUGGESTS FIRE DANGER BY LATE AFTERNOON OR
EARLY EVENING SHOULD REMAIN OUTSIDE OF CRITICAL RED FLAG LEVELS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.
SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 14, 3:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT THU APR 14 2011
OKZ054-059-142045-
OSAGE OK-PAWNEE OK-
312 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 45 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3654 9699 3654 9696 3656 9690 3660 9691
3658 9699 3659 9703 3670 9696 3670 9694
3675 9690 3665 9669 3633 9695 3634 9702
3651 9704
TIME...MOT...LOC 2012Z 211DEG 41KT 3642 9702The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Apr 14, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| Apr 14, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 53 min |
| Apr 14, 4:09 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| Apr 14, 4:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| Apr 14, 4:27 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 33 min |
| Apr 14, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 14, 4:41 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| Apr 14, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 57 min |
| Apr 14, 4:54 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| Apr 14, 4:57 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 33 min |
| Apr 14, 5:08 PM CDT | Tornado Warning | TSA | Osage | 23 min |
| Apr 14, 5:16 PM CDT | Tornado Warning | TSA | Osage, Washington | 44 min |
| Apr 14, 5:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 52 min |
| Apr 14, 5:29 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 46 min |
| Apr 14, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 13 min |
| Apr 14, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 29 min |
| Apr 14, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Apr 14, 5:51 PM CDT | Tornado Warning | TSA | Nowata, Washington | 39 min |
| Apr 14, 6:09 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 51 min |
| Apr 14, 6:09 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 51 min |
| Apr 14, 6:12 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 34 min |
| Apr 14, 6:17 PM CDT | Tornado Warning | TSA | Pittsburg | 43 min |
| Apr 14, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| Apr 14, 6:41 PM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 14, 6:48 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Apr 14, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 50 min |
| Apr 14, 6:57 PM CDT | Special Weather Statement | TSA | Craig | 48 min |
| Apr 14, 6:59 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.